# SDR DALA2018071304482

- Difficulty date: July 12, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N899DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32005
- Aircraft time: 180 hours, 65 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Control Module
- Condition: Defective
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO ATL DUE TO OVERHEAD PRESSURIZATION PANEL BLANK. REPLACED CABIN PRESSURE CONTROL MODULE PER AMM. CHECKS OK.
